Marcinkiewicz integrals along subvarieties on product domains

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study the Lp mapping properties of a class of Marcinkiewicz integral operators on product domains with rough kernels supported by subvarieties.

Original languageEnglish
Pages (from-to)4001-4011
Number of pages11
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number72
Publication statusPublished - 2004

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Marcinkiewicz integrals along subvarieties on product domains'. Together they form a unique fingerprint.

Cite this